# SDR TRBA20120512001

- Difficulty date: May 12, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR72
- Aircraft serial: 447
- Aircraft time: 28,875 hours, 32,191 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE F/A REPORTED STRONG FUEL ODOR ROWS 1 - 4.  LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE. PERFORMED VISUAL INSPECTION OF UPPER AND LOWER WING SKINS FOR LEAKS, NO LEAKS FOUND IAW MM 28-11-00 AND 57-11-00,  LOWERED OVERHEAD BINS 1CD - 10CD AND 1AB - 4AB IAW MM 25-24-21; INSPECTED AREA, NO ODORS OR LEAKS NOTED. PERFORMED RUN-UP & NO LEAKS FOUND IAW MM 72-00-00 NEITHER FUEL ODOR DETECTED DURING RUN-UP, FUEL SYS WORKING PROPERLY.  ACFT RETURNED TO SERVICE.
